# SDR EGI2007F00000

- Difficulty date: July 7, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N416EV
- Make and model: Bell 412EP
- Aircraft serial: 36424
- Aircraft time: 76 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040004127
- Part serial: A665
- Condition: Making Metal
- Location: Main Rotor
- Part time: 76 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LOCAL TRAINING TRANSMISSION CHIP LIGHT CAME ON.  AC WAS LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION REVEALED NONFERROUS METAL FLAKES ON THE DEBRIS MONITOR.  THE OIL WAS DRAINED THROUGH A STRAINER AND NO METAL WAS FOUND IN STRAINER.  THE EXTERNAL FILTER WAS CUT OPEN, NO METAL WAS FOUND IN THE FILTER.  THE EXTERNAL FILTER WAS REPLACED.  THE SUMP SCREEN WAS REMOVED AND NO METAL FOUND.  THE TRANSMISSION WAS FLUSHED WITH (3) QUARTS OF OIL AND SUMP SCREEN REINSTALLED.  SERVICED TRANSMISSION.  THE AIRCRAFT WAS GROUND RUN FOR 45 MINUTES AT A HIGHER TORQUE SETTING (LIGHT ON SKIDS).  CHECK OF CHIP DETECTOR AND DEBRIS MONITOR FOLLOWING GROUND RUN FOUND NO CHIPS OR FLAKES OF METAL.  AC WROTE UP FOR DAILY INSPECT
